MAUDE Adverse Event Report: UNITED ORTHOPEDIC CORPORATION U2 TOTAL KNEE SYSTEM; No Match

UNITED ORTHOPEDIC CORPORATION U2 TOTAL KNEE SYSTEM; No Match
Catalog Number 2103-3260;2203-3040;2303-3041
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Limb Pain (4836); Medical device site infection (4845)
Date of Event 03/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
An adverse event regarding the femoral component was received on (b)(6) 2026.A 70-year-old male patient underwent rt.Tka surgery using the u2 total knee system on (b)(6) 2025.The procedure was uneventful, and the patient was discharged in stable condition with regular follow-up.The patient has experienced pain in the right knee joint since (b)(6) 2026.The test results of the joint aspirate indicated streptococcus anginosus infection, and imaging studies revealed a radiolucent line around the implant.Due to septic loosening of the implant, debridement and revision surgery were performed on (b)(6) 2026, followed by antimicrobial therapy.
 
Additional Manufacturer Narrative
The products suspected in the reported adverse event were not returned for investigation.A review of the manufacturing records for the reported femoral component, tibial baseplate, tibial insert, and products from the same lot confirmed that the final product dimensions and appearance were all in compliance with the design specifications, with no relevant abnormal findings documented.Accordingly, manufacturing quality defects or design-related anomalies are not considered to have contributed to the reported event.In addition, the patient had high-risk factors for infection, including advanced age and a history of diabetes mellitus.Accordingly, the physician determined that this adverse event was attributable to the patient's compromised immune condition.This case is considered an isolated clinical event, not related to product quality.Based on our review of all currently available information, we are unable to confirm a relationship between the reported event and the device or identify a definitive root cause.We are submitting this report as our product cannot be excluded as a potential contributory factor to the reported issue.The product associated with this case: 1.Femoral component, posterior stabilized, #6, right (product number: 2103-3260 / lot number: 24k292a), (udi: (b)(4).2.Tibial baseplate, cemented, #4 (product number: 2203-3040 / lot number: 24l485b)(udi: (b)(4).3.Tibial insert, posterior stabilized, #4, 9mm thick (product number: 2303-3041 / lot number: 24j457ae),(udi: (b)(4).

Brand Name
U2 TOTAL KNEE SYSTEM
Common Device Name
No Match
Manufacturer (Section D)
UNITED ORTHOPEDIC CORPORATION
no. 57., park ave 2.
science park
hsinchu city 30075
TW  30075
Manufacturer Contact
lois ho
no. 57., park ave 2.
science park
hsinchu city 30075
TW   30075
MDR Report Key25313004
Report Number9681642-2026-00026
Device Sequence Number16088252
Product Code JWH
UDI-Device Identifier04712602345712
UDI-Public0104712602345712173412021024K292A
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K051640
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number2103-3260;2203-3040;2303-3041
Device Lot Number24K292A;24L485B;24J457AE
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/28/2026
Initial Report FDA Received Date05/28/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient SexMale